# SDR SWIA200718170

- Difficulty date: March 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 32,692 hours, 27,388 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LOWER WEB AT LBL15 AND RBL15 IS CRACKED IN THREE LOCATIONS, DISCOVERED AT C-CHECK.  FABRICATED P/N 601R53-61-2129-51-6 SHIMS AND SPLICE ANGLES P/N 601R 641-2129-1/-2 PER CRJ200 REO 601R 53-61-2129 STEPS FIG 1/2.  INSTALLED ALL REPAIR PARTS ON LOWER AFT ENG WEB PER CRJ200 REO RE0 601R 53-61-2129 SB601R 53-068.
